# SDR 2008UALA06334

- Difficulty date: October 31, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 73,688 hours, 9,072 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY BETWEEN DOORS 5R AND 5L RIGHT SIDE CROSS EEL LIGHT INOPERATIVE.  REPLACED LAMP.
